# SDR QXEA2012090500984

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 428-564.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING PAINT OFF STRINGER 24S FOUND RIVETS AND STRINGER CORRODED BETWEEN STR X428 AND X564.5.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  CORROSION LIMITED TO FASTENERS ONLY.  INSTALLED NEW FASTENERS IAW SRM 51-42-05-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01 390-801.
